Volume 6, Number 3, September 2010


Gui-Hua Lin and Masao Fukushima
Stochastic equilibrium problems and stochastic mathematical programs with equilibrium constraints: A survey
A.M. Bagirov, A. Nazari Ganjehlou, J. Ugon and A.H. Tor
Truncated codifferential method for nonsmooth convex optimization
C. Charitha and Joydeep Dutta
Regularized gap functions and error bounds for vector variational inequalities
Bin Chen and Xun-Hua Gong
Continuity of the solution set to parametric set-valued weak vector equilibrium problems
Guang-Ren Duan, Dake Gu, and Bin Li
Optimal control for final approach of rendezvous with non-cooperative target
M. Durea and R. Strugariu
Quantitative results on openness of set-valued mappings and implicit multifunction theorems
Sheng-Long Hu, Zheng-Hai Huang and Nan Lu
Smoothness of a class of generalized merit functions for the second-order cone complementarity problem
Byung-Soo Lee, M. Firdosh Khan and Salahuddin
Fuzzy nonlinear mixed random variational-like inclusions
Yasushi Narushima, Takahiko Wakamatsu and Hiroshi Yabe
Extended Barzilai-Borwein method for unconstrained minimization problems
Kim-Chuan Toh and Sangwoon Yun
An accelerated proximal gradient algorithm for nuclear norm regularized linear least squares problems
Wei Wang and Yifan Xu
Transformed functions for global optimization

Yokohama Publishers

yokohama publishers